# SDR IPXA2022072384468

- Difficulty date: July 7, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 63,448 hours, 14,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffener
- Part number: AGA717010
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO COMPARTMENT VERTICAL STIFFENER CRACK AT STA.1841 LON 47R.REMOVED,FABRICATED AND REPLACED CRACKED STIFFENER IAW SRM 51-33-01 AND 51-31-01 (MINOR).
